# SDR IPXA2017040715907

- Difficulty date: March 16, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2107-2164
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT FUSELAGE RIGHT SIDE EXTERIOR SKIN AND EXISTING REPAIR DOUBLER CORRODED BS 2107 - 2164, LONGERON 33 - 35R.  REPAIRED IAW EA 011-5330-01-A6733, REV IR, AND EO MD11-5330-63842-A.  (MAJOR)
